ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Alyukov S. V. Modelling of dynamic processes with piecewise linear characteristics. Izvestiya VUZ. Applied Nonlinear Dynamics, 2011, vol. 19, iss. 5, pp. 27-34. DOI: 10.18500/0869-6632-2011-19-5-27-34

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 159)
Language: 
Russian
Article type: 
Article
UDC: 
51-74

Modelling of dynamic processes with piecewise linear characteristics

Autors: 
Alyukov Sergej Viktorovich, South Ural State University (SUSU)
Abstract: 

Some problems of modelling of dynamic systems with piecewise linear characteristics are considered. New methods of approximation of the piecewise linear functions, in particular, step functions without disadvantages of the traditional Fourier series expansions are suggested. Some questions of convergence and error estimation of the approximation are explored.

Reference: 
  1. Helmberg G. The Gibbs phenomenon for Fourier interpolation. J. Approx. Theory. 1994;78(1):41–63. DOI: 10.1006/jath.1994.1059.
  2. Zhuk VV, Natanson GI. Trigonometric Fourier Series and Elements of Approximation Theory. Lenaingrad: Leningrad University; 1983. 188 p. (in Russian).
  3. Alyukov SV. Approximation of step functions in problems of mathematical modeling. Math. Models Comput. Simul. 2011;3(5):661–669. DOI: 10.1134/S2070048211050036.
  4. Alyukov SV. Dynamics of an inertial torque transformer without freewheel mechanisms. Extended Abstract of PhD Thesis. Vladimir: VPI; 1983. 37 p. (in Russian).
Received: 
26.04.2011
Accepted: 
11.07.2011
Published: 
30.12.2011
Short text (in English):
(downloads: 113)